Parking functions for mappings

Marie-Louise Lackner, Alois Panholzer. Parking functions for mappings. Journal of Combinatorial Theory, Series A, 142:1-28, 2016. [doi]

@article{LacknerP16,
  title = {Parking functions for mappings},
  author = {Marie-Louise Lackner and Alois Panholzer},
  year = {2016},
  doi = {10.1016/j.jcta.2016.03.001},
  url = {http://dx.doi.org/10.1016/j.jcta.2016.03.001},
  researchr = {https://researchr.org/publication/LacknerP16},
  cites = {0},
  citedby = {0},
  journal = {Journal of Combinatorial Theory, Series A},
  volume = {142},
  pages = {1-28},
}